If you need an accessible version of this item please contact JSTOR User Support

Infinite-Dimensional Banach Spaces Must Have Uncountable Basis--An Elementary Proof

Nam-Kiu Tsing
The American Mathematical Monthly
Vol. 91, No. 8 (Oct., 1984), pp. 505-506
DOI: 10.2307/2322577
Stable URL: http://www.jstor.org/stable/2322577
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
505
    505
  • Thumbnail: Page 
506
    506